MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0953-6205(01)00152-2

Медицинская библиотека · European journal of internal medicine · 2001

Arthritis as a rare side effect of phenytoin therapy.

Carfagna P, Pistella E, Paravati V, Serra P

СтатьяПеревод в очереди

Аннотация

Anticonvulsant hypersensitivity syndrome is an uncommon side effect of phenytoin. It is characterized by fever, skin reactions, lymphadenopathy, and severe multiorgan involvement. Atypical clinical features have rarely been described. We observed a unique case of anticonvulsant hypersensitivity syndrome in a 77-year-old woman in whom fever and monoarthritis were the main clinical features. Symptoms dramatically subsided after phenytoin withdrawal.

Для цитирования: Carfagna P, Pistella E, Paravati V, Serra P. Arthritis as a rare side effect of phenytoin therapy.. European journal of internal medicine. 2001. DOI: 10.1016/s0953-6205(01)00152-2.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.